Investigation of a dynamical system of Radon probability measures
Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 591-596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_4_a4,
author = {O. A. Kuzenkov},
title = {Investigation of a dynamical system of {Radon} probability measures},
journal = {Differencialʹnye uravneni\^a},
pages = {591--596},
year = {1995},
volume = {31},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_4_a4/}
}
O. A. Kuzenkov. Investigation of a dynamical system of Radon probability measures. Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 591-596. http://geodesic.mathdoc.fr/item/DE_1995_31_4_a4/